# SDR AUS20011115

- Difficulty date: October 18, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Faulty
- Location: Trailing Edge Fl
- Component: Trailing Edge F
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT EXPERIENCED FLAP ASYMMETRIC FAULT.  INVESTIGATION COULD FIND NO CAUSE FOR THE DEFECT.
